Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2759762, 9 pages
https://doi.org/10.1155/2017/2759762
Research Article

Performance Evaluation of MDO Architectures within a Variable Complexity Problem

School of Marine Science and Technology, Northwestern Polytechnical University, Xi’an 710072, China

Correspondence should be addressed to Daiyu Zhang; nc.ude.upwn.liam@uyiad

Received 27 October 2016; Accepted 7 February 2017; Published 23 February 2017

Academic Editor: Quang Phuc Ha

Copyright © 2017 Daiyu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daiyu Zhang, Baowei Song, Peng Wang, and Yanru He, “Performance Evaluation of MDO Architectures within a Variable Complexity Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 2759762, 9 pages, 2017. doi:10.1155/2017/2759762